# SDR AU980295

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT15NORMAL
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5934
- Condition: Friction
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTIMETER FAILED AD/INST/8 AMDT3.  EXCESSIVE FRICTION TRAVELLING UP AND DOWN SCALE.
